# SDR USAA2011041991555

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACKED BULKHEAD SKIN AT BS 178, WL 234, RBL 10.5.  REPAIRED BULKHEAD SKIN AT BS 178, WL 234, RBL 10.5 IAW B737-400 SRM 53-10-08-2R-9.
